# SDR IPXA201906143237

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3841
- Condition: Dented
- Location: Bs 210-215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3REF DI D607396 LH FUSELAGE NOSE SECTION STA 215 WK 210 SKIN GOUGE.REPAIRED PER RCD 115825 UPS EO B757-5330-72671-A & VT MAE EA 757-5310-27-A2348 REV.
